# SDR CA131126004

- Difficulty date: November 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 34,603 hours
- Engine: Ge CFM567B24
- System (JASC): 2730 · Elevator Control System
- Part: Pressure Switch
- Part number: 211C223527
- Condition: Failed
- Location: Elevator
- Part time: 34,216 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, AUTOPILOT B WOULD NOT STAY ENGAGED.  TRIED AUTOPILOT A AND IT WAS TOTALLY LOCKED OUT, B WOULD ENGAGE FOR ONLY A SECOND OR TWO.  ACFT DID AN AIR TURNBACK FOR MAINTENANCE.  FAULT WAS ISOLATED TO THE A SYSTEM ELEVATOR PRESSURE SWITCH.  UNIT WAS REPLACED IAW 22-11-40-400-801.
